Ask an expert
Question

29 Nov 2005

INCORRECT USE OF PAXIL (anti-anxiety)
Hi,
My doctor prescribed Paxil 20mg after a hectic few weeks of anxiety and also a sleeping tablet (it looks like Alco Zelpiderm on the prescription) after countless sleepness nights. I am supposed to take half of it for the first 6 days and then resume to taking the full tablet. The first two days that I took the full tablet, even after taking my sleeping tablet before I went to bed, I just could not sleep. So, I have reverted to taking half of the tablet, will this really have any bearing on my "anxiety level". I do find that it is helping me quite a lot, I seem to be more placid with my children and actually negotiate at a quieter level, as opposed to screaming 24/7!
How long will it give me the headaches also, especially during late afternoon?

Thanks
Answer 403 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

YCA, if half a tablet does the trick, you can stay on it. The headaches and other side effects will go away within 6 weeks. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19320 votes
Vote